# SDR ASOA2013062808543

- Difficulty date: June 3, 2013
- Submitted: June 28, 2013
- Operation: Air carrier
- Aircraft: N936EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 8038
- Aircraft time: 17,758 hours, 16,893 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 601R3501163
- Condition: Corroded
- Location: Bs 574-621
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO DOOR AREA FLOOR SUPPORT IS CORRODED FROM BS 574-621 .  REMOVED AND INSTALLED NEW FLOOR SUPPORT IAW SRM 51-42-06 AND 51-42-21 AND REO 601R-53-61-1574.
